Skip to Content

Hypothyroid .125 stopped taking meds about 5 months ago...what can happen?

Responses (2)

kaismama 14 Dec 2012

You are putting your life at risk. Your body needs thyroid hormone to function and if you dont have it, things can start going crazy. Why did you stop taking it?

baby1234 14 Dec 2012

No insurance... and things have been crazy... pretty much bedridden

kaismama 15 Dec 2012

There has got to be help for you. You can't just go without it. Have you applied for medicaid? If you have a teaching hospital they have clinics and those clinics are based on ability to pay, so if you can't pay that's ok.

baby1234 15 Dec 2012

There is no medicaid for adults in the state of Texas... I'm trying to avoid going to the ER..but now my vision seems to be going and my neck is huge. It seems to help some to keep ice on it..my voice is really horse* and my speech sometimes sounds really slurred. My abdominal area, feet, legs and face are really swollen. All my joints and muscles hurt. Plus I keep getting muscle cramps really bad, even in my stomach... feels like a charlie horse. I freeze all the time and it seems like any cuts/sores/bruises I get, take forever to heal, if at all. My eyes are swollen and the white part are always red, and they are hazy. Plus I have all the regular thyroid symptoms. I have 4 kids and am really trying to get thru Christmas before making any decisions.

kaismama 15 Dec 2012

Hon, don't want to scare you but I think you need to do something pretty fast. How does the state get away without having medicaid since there are federal funds for it? That pretty much sucks.

baby1234 16 Dec 2012

They do have it for children just not adults..We moved here almost 2 yrs. ao from Wisconsin..big mistake! This state is a MESS!

Anonymous 16 Dec 2012

I hve hyper thyroid & my daughter has hypo. When you stop your metabolism slows down. You will tire alot & sleep more. It's extremely dangerous. It is possible for you to slip into a coma. Why would you stop taking your meds? Your either on synthtoid or levothroid. You must take your 1 pill a day

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions